# SDR IXXA05SMN260S

- Difficulty date: October 13, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 880.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MAIN CARGO CMPT MLG W/W PRESSURE PANEL DOUBLER CORRODED, STA 880.000 RBL 2’.  REMOVED CORROSION FROM DOUBLER IAW DC8 SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0 PG 2P.  REMOVED CORRODED DOUBLER IAW DC8 SRM 51-1-21.  FABRICATED NEW DOUBLER (AL7075T6 0.050”) IAW DC8 SRM 53-2-0 PG 1.  CLEANED, TREATED AND PRIMED AREA + DOUBLER IAW DC8 SRM 51-1-8B.  INSTALLED DOUBLER IAW DC8 SRM 51-1-21.
